Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have thick frothy saliva and itching, tested for Sjogrens and siccas normal. Is it reaction to Levothyroxine?

I hve thick frothy saliva and itching. It has came on to me in stages in the last 3 years and it keeps getting worse. I have been tested for Sjogrens and sicca. That is not it, I have been referred to U of M but can t get in until May. It keeps getting worse daily. I believe it is a reaction to Levothyroxine . I have had problems since the day I was put on it. I am desperate, can you please help me.
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. I believe you have sjogrens disease and having frothy saliva and itching in this condition as well as siccas is normal. If you are hypothyroid and are on levothyroxine, it should actually make the autoimmune condition better. However consultation with an allergist-immunologist might throw light into what the real matter is.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor